# SDR CALA2014032490682

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 40,255 hours, 17,378 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO PIT STRINGER 42L, FRAME 62 TO FRAME 63.  R & R STRINGER 42L FROM FRAME 59 TO FRAME 64 IAW SRM 51-42-11.
